The eternal dominating set problem for interval graphs

We prove that, in games in which all the guards move at the same turn, the eternal domination and the clique-connected cover numbers coincide for interval graphs. A linear algorithm for the eternal dominating set problem is obtained as a by-product.

READ FULL TEXT VIEW PDF
POST COMMENT

Comments

There are no comments yet.

Authors

page 1

page 2

page 3

03/11/2020

Balanced Independent and Dominating Sets on Colored Interval Graphs

We study two new versions of independent and dominating set problems on ...
02/23/2018

On Streaming Algorithms for the Steiner Cycle and Path Cover Problem on Interval Graphs and Falling Platforms in Video Games

We introduce a simplified model for platform game levels with falling pl...
11/30/2020

Parameterized algorithms for locating-dominating sets

A locating-dominating set D of a graph G is a dominating set of G where ...
12/03/2018

Total 2-domination of proper interval graphs

A set of vertices W of a graph G is a total k-dominating set when every ...
09/19/2020

On combinatorial optimization for dominating sets (literature survey, new models)

The paper focuses on some versions of connected dominating set problems:...
01/10/2018

Characterizing subclasses of cover-incomparability graphs by forbidden subposets

In this paper we demonstrate that several theorems from Bres and Bres3 d...
10/19/2021

Eternal Domination and Clique Covering

We study the relationship between the eternal domination number of a gra...
This week in AI

Get the week's most popular data science and artificial intelligence research sent straight to your inbox every Saturday.

References

  • Booth and Lueker [1976] K. S. Booth and G. S. Lueker. Testing for the consecutive ones property, interval graphs, and graph planarity using -tree algorithms. J. Comput. System Sci., 13(3):335–379, 1976. doi: 10.1016/S0022-0000(76)80045-1.
  • Braga et al. [2015] A. Braga, C. C. de Souza, and O. Lee. The eternal dominating set problem for proper interval graphs. Inform. Process. Lett., 115(6-8):582–587, 2015. doi: 10.1016/j.ipl.2015.02.004.
  • Burger et al. [2004] A. P. Burger, E. J. Cockayne, W. R. Gründlingh, C. M. Mynhardt, J. H. van Vuuren, and W. Winterbach. Infinite order domination in graphs. J. Combin. Math. Combin. Comput., 50:179–194, 2004.
  • Goddard et al. [2005] W. Goddard, S. M. Hedetniemi, and S. T. Hedetniemi. Eternal security in graphs. J. Combin. Math. Combin. Comput., 52:169–180, 2005.
  • Klostermeyer and MacGillivray [2009] W. F. Klostermeyer and G. MacGillivray. Eternal dominating sets in graphs. J. Combin. Math. Combin. Comput., 68:97–111, 2009.
  • Klostermeyer and Mynhardt [2016] W. F. Klostermeyer and C. M. Mynhardt. Protecting a graph with mobile guards. Appl. Anal. Discrete Math., 10(1):1–29, 2016. doi: 10.2298/AADM151109021K.